ArticleJournal of cardiovascular disease research2013
Torsade de pointes as a reperfusion arrhythmia following intravenous thrombolytic therapy.
Article in Journal of cardiovascular disease research, 2013. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
1 author at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Many types of cardiac arrhythmias have been noted following acute myocardial infarction. Polymorphic ventricular arrhythmias (polymorphic ventricular tachycardia and ventricular fibrillation) related to an acute myocardial infarction generally strike during the hyperacute phase, are clearly related to ischaemia and are not associated with a long QT interval time. Pause-dependent Torsade de pointes has been reported following acute myocardial infarction and this arrhythmia generally occurs 3-11 days after the onset of acute myocardial infarction and none has been reported during the hyperacute phase. Torsade de pointes - a specific ventricular tachycardia with specific characteristics has been described in hypokalemia, hypomagnesaemia, during Quinidine therapy, and while using phenothiazines and tricyclic antidepressants. It is reported following liquid protein diet, brady-arrhythmias [especially III° AV Block], sick-sinus syndromes. Torsade de pointes either pause-dependent or pause-independent occurring directly as a reperfusion arrhythmia during intravenous thrombolytic therapy has not been reported in the literature to the best of the authors knowledge. Here, an episode of Torsade de pointes as a direct consequence of reperfusion following thrombolytic therapy in a patient of acute myocardial infarction is described.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.